مرور Volume 4, Issue 1 بر اساس عنوان

  • Constructing an Element of a Banach Space with Given Deviation from its Nested Subspaces 

    Aksoy, Asuman؛ Peng, Qidi (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2018-01-01)
    This paper contains two improvements on a theorem of S. N. Bernstein for Banach spaces. We show that if $X$ is an arbitrary infinite-dimensional Banach space, ${Y_n}$ is a sequence of strictly nested subspaces of $ X$ and ...

  • Laplacian and Signless Laplacian Spectrum of Commuting Graphs of Finite Groups 

    Dutta, Jutirekha؛ Nath, Rajat (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2018-01-01)
    The commuting graph of a finite non-abelian group $G$ with center $Z(G)$, denoted by $Gamma_G$, is a simple undirected graph whose vertex set is $Gsetminus Z(G)$, and two distinct vertices $x$ and $y$ are adjacent if and ...

  • Local Convergence for a Family of Sixth Order Chebyshev-Halley-Type Methods in Banach Space Under Weak Conditions 

    Argyros, Ioannis؛ George, Santhosh (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2018-01-01)
    We present a local convergence analysis for a family of super-Halley methods of high convergence order in order to approximate a solution of a nonlinear equation in a Banach space. Our sufficient convergence conditions ...

  • Ostrowski Type Fractional Integral Operators for Generalized Beta $(r,g)$-Preinvex Functions 

    Kashuri, Artion؛ Liko, Rozana؛ Du, Tingsong (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2018-01-01)
    In the present paper, the notion of generalized beta $(r,g)$-preinvex function is applied for establish some new generalizations of Ostrowski type inequalities via fractional integral operators. These results not only ...

  • Polynomial Bounds for a Class of Univalent Function Involving Sigmoid Function 

    Fadipe-Joseph, Olubunmi؛ Kadir, Bilikis؛ Akinwumi, Sunday؛ Adeniran, Esther (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2018-01-01)
    In this work, a new subclass of univalent function was defined using the Sălăgean differential operator involving the modified sigmoid function and the Chebyshev polynomials. The coefficient bounds and the ...

  • Ricci Solitons on Kenmotsu Manifolds under $D$-Homothetic Deformation 

    Nagaraja, Halammanavar؛ Kiran Kumar, Devasandra؛ Prasad, Venkateshmurthy (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2018-01-01)
    The aim of the present paper is to study   Ricci solitons in Kenmotsu manifolds under $D$-homothetic deformation.  We analyzed   behaviour of Ricci solitons  when potential vector field  is orthogonal to  Reeb vector field ...

  • The Second Symmetric Product of Finite Graphs from a Homotopical Viewpoint 

    Anaya, José G.؛ Cano, Alfredo؛ Castañeda-Alvarado, Enrique؛ Castillo-Rubí, Marco A. (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2018-01-01)
    This paper describes the classification of the $n$-fold symmetric product of a finite graph by means of its homotopy type, having as universal models the $n$-fold symmetric product of the wedge of $n$-circles; and introduces ...

  • A Subclass of Harmonic Univalent Functions Defined by Means of Differential Subordination 

    Çakmak, Serkan؛ Yalçın, Sibel؛ Altinkaya, Şahsene (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2018-01-01)
    The aim of this paper is to introduce a new class of harmonic functionsdefined by use of a subordination. We find necessary and sufficientconditions, radii of starlikeness and convexity and compactness for ...